Currently I'm taking Rifampin, Mino & Azith (& Nystatin). The Rifampin and Mino are actually for a Mycobacterium Infection that I picked up during a surgery last year.
I started the Mino last Sunday and on Thursday I developed a terrible stomach ache. The pain seems to come and go and can be anything from a burning sensation, to nausea, to rumbling and bubbling. My fatigue has also been increased and today I have a terrible headache. The Mino has helped with the myaligias and sleeping.
So-does this sound like a herx or a reaction to the abx? I don't typically herx so I'm not sure what to think or do here. Unfortunately, the Mino has been rx'd by an Infectious Disease Doc who of course doesn't believe in chronic Lyme/herxing.
I see my LLMD on Monday but in the meantime I feel horrible.
Could this be a yeast thing?
Posts: 131 | From Nebraska | Registered: Apr 2011
| IP: Logged |
Frequent Contributor (1K+ posts)
Member # 29020
It is always hard to know what is what. I felt weird for a while on rifampin but never stomach pain. I did mino at the same time too.
Any chance you are getting the flu like everyone else?
Can you call and see if you can slowly ramp up after a short break?
Love those ID docs!
Any signs of yeast?
-------------------- Things are never dull. After 3 fighting Lyme, 2 are in remission. Youngest is still sick, age 22. He has new diagnosed Chiari Malformation and Ehlers Danlos Syndrome. Posts: 1366 | From Perrysburg, Ohio | Registered: Nov 2010
| IP: Logged |